Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 25, Number 2

Arithmetic positivity on toric varieties
José Ignacio Burgos Gil, Atsushi Moriwaki, Patrice Philippon and Martín Sombra.
J. Algebraic Geom. 25 (2016), 201-272
Abstract, references and article information
Full-text PDF
MathSciNet review: 3466351
Images of manifolds with semi-ample anti-canonical divisor
Caucher Birkar and Yifei Chen.
J. Algebraic Geom. 25 (2016), 273-287
Abstract, references and article information
Full-text PDF
MathSciNet review: 3466352
Quotient stacks and equivariant étale cohomology algebras: Quillen’s theory revisited
Luc Illusie and Weizhe Zheng.
J. Algebraic Geom. 25 (2016), 289-400
Abstract, references and article information
Full-text PDF
MathSciNet review: 3466353
American Mathematical Society